I shaved my head and now its stubby?!
Question: i been losing my hair on my head. so i decidedto just shave it now its not smooth, but stubby. ca. treatment was making me lose it. i tried shaving it with a razor and shaving cream on it and its to painful.
Answers: i been losing my hair on my head. so i decidedto just shave it now its not smooth, but stubby. ca. treatment was making me lose it. i tried shaving it with a razor and shaving cream on it and its to painful.
I actually just used a pair of clippers and gave myself a short buzz. You shouldnt actually use a razor. It will aggrivate your skin. Also, going through treatment, your counts are low. If you were to accidently cut yourself, you are very susceptable to infection and excessive bleeding.
Use some nair hair remover for legs, if this is to strong try nair bikini hair remover!
First you need to cut it with a special hair remover then use the razor. It shouldn't be painful, maybe you need to use more cream.
Unfortunately, too much emphasis has been placed on shaving your hair before losing it to chemo. Your hair is extrememly sensitive during chemo treatment since the follicle is also affected by the drugs. My son never did shave his hair at all, he just let it fall out naturally. It just became thinner and thinner until nothing was left. It took about three months and seemed to be far less painful. I'm not sure why people rush to shave their heads. Anyway, I'm sorry that you are going through this . . but perhaps you should just leave it alone for now . . or go to see a professional who can shave your head for you. Sometimes at the hospital they will offer this service for free.
Best of luck.
Your hair folecules become very sensetive with chemotherapy. Shaving would be too painful. It isnt recomended to shave before treatment because of the sensetivity.
Have your husband shave it for you. Then you do his!
The drug store has lots of stuff you can put on bald or shaved heads to condition the skin and make them shinier.
Then you can both wear silly hats and/or silly wigs.
As you have figured out by now, life is WAY to short to take anything too seriously!
I truly hope (and believe) your chemo will be successful. (Mine was)